# SDR A6WA200740578

- Difficulty date: October 14, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR SUPPORT STRUCTURE CLIP AT FS 280, RBL 9, OUTBOARD IS CRACKED IN RADIUS APPROX .6 INCH LONG.  MAINTENANCE REMOVED CRACKED CLIP AT FS 280 RBL 9.0 OUTBOARD LOCATED, DRILLED, INSTALLED NEW SERVICEABLE CLIP, P/N 601R31113-58 IAW CRJ SRM 51-42-13, 51-42-21 AND BSC SR 601R-53-0057A.  (M)
